# SDR CA190529012

- Difficulty date: May 28, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL600*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66190
- Condition: Low Pressure
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) HYD #1 LOW PRESS. ATB.  CORRECTIVE ACTION: EDP #1 REPLACED (TC# 20190529012)
